Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 11, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 3, 2014, 3:41 PM CST for 16 counties in Minnesota; 14 counties in North Dakota. It took effect at Feb 3, 2014, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2014, 3:41 PM CST (21:41 UTC)
- In effect from
- Feb 3, 2014, 9:00 PM CST
- Expired
- Feb 4, 2014, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Grand Forks, ND
All 30 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 42 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
699 WWUS43 KFGF 032141 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 341 PM CST MON FEB 3 2014 MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032- NDZ027>030-038-039-041800- /O.NEW.KFGF.WC.Y.0011.140204T0600Z-140204T1800Z/ WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO 341 PM CST MON FEB 3 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-007-NDZ006>008-014>016-024-026-054-041800- /O.NEW.KFGF.WC.Y.0011.140204T0300Z-140204T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...ADAMS 341 PM CST MON FEB 3 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST TUESDAY. * WIND CHILL VALUES...25 TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
4 follow-up statements
762 WWUS43 KFGF 040345 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 945 PM CST MON FEB 3 2014 MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032- NDZ027>030-038-039-041800- /O.CON.KFGF.WC.Y.0011.140204T0600Z-140204T1800Z/ WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO 945 PM CST MON FEB 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-007-NDZ006>008-014>016-024-026-054-041800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...ADAMS 945 PM CST MON FEB 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
047 WWUS43 KFGF 041007 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 407 AM CST TUE FEB 4 2014 MNZ001>003-005-006-008-009-013>017-022>024-027-028-030>032- NDZ027>030-038-039-041800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ WEST POLK-NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...FERGUS FALLS...NEW YORK MILLS...WADENA... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO 407 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-007-NDZ006>008-014>016-024-026-054-041800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...ADAMS 407 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...25 BELOW TO 35 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
013 WWUS43 KFGF 041604 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1004 AM CST TUE FEB 4 2014 MNZ003-027-028-030>032-NDZ024-028-029-038-039-041715- /O.CAN.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ CLAY-WEST BECKER-EAST BECKER-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-EDDY-GRIGGS-STEELE-BARNES-CASS- INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE... FERGUS FALLS...NEW YORK MILLS...WADENA...NEW ROCKFORD... COOPERSTOWN...FINLEY...VALLEY CITY...FARGO 1004 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. $$ MNZ001-002-005-006-008-009-013>017-022>024-NDZ027-030-041800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ WEST POLK-NORMAN-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-GRAND FORKS- TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...GRAND FORKS...MAYVILLE 1004 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ MNZ004-007-NDZ006>008-014>016-026-054-041800- /O.CON.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-NELSON-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...LAKOTA... ADAMS 1004 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES...25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ SPEICHER
112 WWUS43 KFGF 041758 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1158 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY IS NOW EXPIRED... MNZ001-002-005-006-008-009-013>017-022>024-NDZ027-030-041900- /O.EXP.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ WEST POLK-NORMAN-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-GRAND FORKS- TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...ROSEAU...BAUDETTE...NEWFOLDEN...RED LAKE... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...GRAND FORKS...MAYVILLE 1158 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ MNZ004-007-NDZ006>008-014>016-026-054-041900- /O.EXP.KFGF.WC.Y.0011.000000T0000Z-140204T1800Z/ KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-NELSON-WESTERN WALSH- INCLUDING THE CITIES OF...HALLOCK...WARREN...CANDO...LANGDON... CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...LAKOTA... ADAMS 1158 AM CST TUE FEB 4 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ SPEICHER
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 2:56 PM CST, 45 minutes earlier.
Area forecast discussion, Feb 3, 2:56 PM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
256 PM CST MON FEB 3 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 250 PM CST MON FEB 3 2014
FORECAST CHALLENGE WILL CONCERN CLOUD TRENDS/TEMPERATURES AND WIND
CHILLS THROUGH THE SHORT TERM. CHALLENGING TEMPERATURE FORECAST
WILL CONTINUE AS CLOUDS...AT TIMES NOT HANDLED WELL BY MODEL
GUIDANCE...WILL HAVE A BIG IMPACT ON TEMPERATURES.
COLD FRONT ALONG AN HCO/GFK/JMS LINE AND WILL CONTINUE TO SAG
SOUTHWARD OVERNIGHT. STRONGEST COLD ADVECTION OVER DVL BASIN WHERE
FALLING TEMPERATURES OCCURRING AND WILL FOLLOW FRONT THROUGH THE
FA. MESOSCALE MODELS IN GENERAL AGREEMENT IN GRADUALLY CLEARING
LOWER CLOUDS OUT OF THE REGION BY LATE TONIGHT. AT THE SAME TIME
SOME MID/UPPER LEVEL CLOUDS TO CONTINUE ACROSS SD CLIPPING THE
SOUTHERN FA. WITH MORE CLOUD COVER TEMPERATURES ACROSS THE FAR
SOUTH WILL STAY THE WARMEST. FARTHER NORTH COMBINATION OF
CLEARING...COLDER COLUMN AND RELATIVELY LIGHT WINDS SHOULD ALLOW
TEMPERATURES TO DROP OFF INTO THE TEENS TO LOCALLY 20 BELOW
TONIGHT. COMBINED WITH A MODEST BREEZE WIND CHILL ADVISORIES WILL
BE NEEDED FOR ALL BUT THE FAR SOUTH.
WEAK COLD ADVECTION LEVELS OFF TUESDAY AM AND WITH POTENTIAL SOLAR
TEMPERATURES SHOULD RECOVER TO SINGLE DIGITS ABOVE AND BLO ZERO.
SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE FA TUESDAY
NIGHT. THIS COULD BE COLDEST NIGHT BUT THIS WILL BE HIGHLY
DEPENDENT ON CLOUDS. MODEL TIME SECTIONS INDICATING THE POTENTIAL
FOR SOME MID/UPPER LEVEL CLOUDS WHICH COULD LIMIT A BIG DROP. WITH
CLOUD COVER UNCERTAINTY HELD PRETTY CLOSE TO INHERITED
TEMPERATURES.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 250 PM CST MON FEB 3 2014
RIDGE OF HIGH PRESSURE WILL CONTINUE ACROSS THE FA AND MORNING
LOWS WILL DEPEND ON HOW MUCH WE RECOVER DURING THE DAY. FOR SURE
THOUGH TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
SURFACE HIGH DROPS INTO CENTRAL PLAINS WEDNESDAY NIGHT. WESTERLY
FLOW AND WEAK WARM ADVECTION SHOULD LIMIT TEMPERATURE DROP.
THURSDAY MAY BE A BIT WARMER BUT STILL ON THE COLD SIDE OF
AVERAGE.
NW FLOW PATTERN WILL CONTINUE FROM THURSDAY NIGHT INTO THE WEEKEND.
A DRY UPPER WAVE WILL MOVE ACROSS THE REGION ON SAT NIGHT INTO
SUN...BUT NO PRECIP IS EXPECTED. MAIN CONCERN WILL BE ANY CLOUDS
THAT CONTINUE TO STREAM IN FROM THE NORTHWEST...WHICH WILL HAVE A
PLEASANT IMPACT ON OVERNIGHT LOWS IF WE CLOUD UP. CLEAR NIGHTS WILL
LIKELY SEE TEMPS FALL INTO THE TEENS BELOW ZERO.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1230 PM CST MON FEB 3 2014
WILL SEE SOME LOW VFR AND POSSIBLY ISOLATED MVFR CIGS THIS AFTERNOON
WITH CLEARING MOVING IN LATE THIS AFTN AS A RIDGE AXIS MOVES
THROUGH. THINK THAT THE CLEARING WILL BE SHORT LIVED...WITH MORE LOW
VFR/UPPER MVFR RANGE CIGS MOVING IN AFT MIDNIGHT AS CLOUDS OVER SASK
ADVECT SOUTHEAST.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR NDZ027>030-038-039.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR NDZ006>008-014>016-024-026-054.
MN...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST TUESDAY
FOR MNZ001>003-005-006-008-009-013>017-022>024-027-028-
030>032.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST TUESDAY
FOR MNZ004-007.
&&
SHORT TERM...VOELKER
LONG TERM...SPEICHER/VOELKER
AVIATION...VOELKERHazardous weather outlook, Feb 3, 5:39 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 539 AM CST MON FEB 3 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 539 AM CST MON FEB 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS MAY DROP TO AS LOW AS 25 BELOW TO 35 BELOW ZERO OVERNIGHT TONIGHT ACROSS NORTHEASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILLS AS LOW AS 25 BELOW TO 35 BELOW ZERO WILL CONTINUE INTO TUESDAY MORNING. THERE WILL ALSO BE PERIODS WITH WIND CHILLS LESS THAN 25 BELOW ZERO BETWEEN TUESDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JAM
Nearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in North Dakota, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.